# SDR UALA2011120506645

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 58,566 hours, 22,820 cycles
- Engine: Iae V2527A5
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 115
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND SPOILER FAULT, FLT DIVERTED.  CFDS SHOWS "GND SPLR 3X4 FAULT".  NO OTHER FLT CONTROL PAGE FAULTS NOTED.  SAMC TEXT: CONTACT TOMC BEFORE SIGN OFF. OPBLM - CREW REPORTS SPOILERS DID NOT WORK ON LANDING:  BEFORE NEXT FLT PERFORM TSM 27-60-00-810-806, REPLACED SEC 1 PER MM.  ACCOMP EFCS GRD SCAN AND SEC TEST PER MM, ALL TESTS GOOD.
